I've had mirena for almost 3 months, never had a problem except my hair is falling out MASSIVELY, until recently. I bled on and off for the first 6 weeks then nothing for weeks.
Two weeks ago I started getting pregnancy symptoms, I breastfeed and my supply dropped drastically, I started cramping and a few days later I started spotting very very lightly for about 6-7 days. The spotting has stopped, the pregnancy symptoms are still there and I'm still cramping. I took a test a week ago and it was negative but I have no idea when to test because I haven't had a period since having my DD 4 months ago. I don't necessarily think I'm pregnant.
1.) Has anyone had problems like this? Is it normal?
2.) My body doesn't take kindly to BC pills or depo and I'm scared to get paraguard because I already have heavy periods, is there any suggestions on BC?
I don't want to give up sex but I officially hate BC.
Answer by hill2 at 11:13 PM on Feb. 17, 2010
Answer by Anonymous at 11:21 PM on Feb. 17, 2010
Answer by Marix3 at 11:24 PM on Feb. 17, 2010
Answer by MamaRoberts at 11:26 PM on Feb. 17, 2010
Answer by Marix3 at 11:53 PM on Feb. 17, 2010
There is a lot of new info coming out about Mirena decreasing milk supply. It is not "supposed to" but a lot of women are reporting that it does. It seems like for most it does not effect supply, but for a certain percentage it does. Check out Mirena and Breastfeeding
I agree that if you don't handle hormonal BC well then Mirena was not the best choice (sorry your Dr. talked you into it, it sounds like you questioned it but Dr convinced you it'd be okay)
Answer by maggiemom2000 at 12:43 PM on Feb. 18, 2010
All of your symptoms happened to me. ALL OF THEM. The hair loss, pregnancy symptoms and add acne..when I had the Mirena. I actually had mine taken out last Friday. I just couldn't handle it anymore, so DH had a vasectomy and as soon as it came back that he was clear of sperm...I had the Mirena removed. Hated it.
Answer by Anonymous at 1:04 PM on May. 12, 2010
Answer by Marix3 at 6:19 PM on May. 13, 2010